On the Hausdorff-Limitability of ...
Manuscripta mathematica, Tome 7 (1972), pp. 315-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1972__7_154123,
author = {Wolfgang Luh},
title = {On the {Hausdorff-Limitability} of ...},
journal = {Manuscripta mathematica},
pages = {315--324},
year = {1972},
volume = {7},
zbl = {0239.40002},
url = {http://geodesic.mathdoc.fr/item/MM2_1972__7_154123/}
}
Wolfgang Luh. On the Hausdorff-Limitability of .... Manuscripta mathematica, Tome 7 (1972), pp. 315-324. http://geodesic.mathdoc.fr/item/MM2_1972__7_154123/